# SDR 2005UALA01483

- Difficulty date: December 20, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 17,755 hours, 4,148 cycles
- Engine: Pwa PW4077
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Disconnected
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DECISION WAS MADE TO RTF AFTER CREW HEARD LOUD VIBRATION COMING FROM THE FRONT OF THE AIRCRAFT AFTER GEAR WAS RETRACTED.  ON ARRIVAL FOUND LEFT AFT NOSE LANDING GEAR DOOR STRUT ROD DISCONNECTED FROM DOOR.  NOSE LANDING GEAR LEFT AFT DOOR STRUT ASSY PULLED OUT AT ROD END.   FINDINGS REFLECTED BROKEN SAFETY WIRE CAUSED BY OVER TWISTING.  ISOLATED INCIDENT.
